Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Itchy rashes on face. Could it be side effect of razberi-k?

I have an itchy rash on my face , similar to eczema but much worse than any eczema I ve ever had before. Could this be a side effect from Razberi-K , a raspberry keytone supplement I ve started taking? I keep reading there are no side effects but this is the only thing I can think of that I ve changed in my life recently.
Asked On : Fri, 18 May 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Dermatologist 's  Response
Hi itchy rash on the face can be due to razberi extract.even though it is return that it has no side effects.idiocyancritic reaction can occur in any individual to any can be treated with atarax 25 mg at night.alaspan in the morning .azithromycin 500mg daily once for three days and application of calamine lotion can cure the condition
Answered: Fri, 1 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor